# SDR QXEA2014011400028

- Difficulty date: January 14, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 HAS 2 AREAS OF PITTING. REMOVED PITTING ON NR 3 SEAT TRACK REF SRM 53-20-49, REPAIR -02 6A.B. BLENDED AREA EXEEDS MAX MATERIAL REMOVAL .019 MAT LOSS, OUT OF LIMITS, REF SRM 53-20-49, REPAIR 02, PGS 204, FIG 201.
